Lancaster EPrints

Managers' innovations and the structure of organizations

Emler, N and Keegan, O and Coopey, J (1998) Managers' innovations and the structure of organizations. Journal of Management Studies, 35 (3). pp. 264-284. ISSN 0022-2380

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Management Studies
Subjects:
Departments:
ID Code: 43491
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:00
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:48
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43491

Actions (login required)

View Item